I'm on Cymbalta 60 mg, up from 30. I don't have any major problems with this AD other than fatigue, and that might be because I am off work and not doing much. I was a little nauseaus at first but that could have been from coming off a 2 week disaster of taking celexa.
I'm also on wellbutrin 150mg. I take the wb in the morning and the cymbalta in the evening. I feel 1,000,000% better than I did in December when I first started going to the doctor for depression/anxiety.
I was prescribed but never took them. My Dr. told me the most common side effect was vomiting in the morning. Why the heck even tell me this? I have 1-30mg and 2-60mg boxs, as the above poster mentioned, waiting for me. No thanks. I'd rather not feel like vomiting every morning or even take the chance.
I suffered the potentially fatal and RARE side effect of Serotonin Syndrome during my first week of taking cymbalta. Throughout the week I didn't close my eyes once to sleep and had limitless mental energy, but was completely whacked physically. My pupils were also extremely dilated for the duration. The only way I can describe the experience was like it was like being on speed - ok for a day, but seven days in a row is no fun at all!
Then my jaw clenched shut and my facial muscles went into spasm. My psychiatrist rang A+E to prepare them for my urgent arrival. By the time I got there (20min later) I couldn't talk, and all my muscles had locked in a contracted position. Then my whole body went into violent spasm (so much so that the whole bed was shaking), I was seeing flashing blue lights and my vital signs were low.
I was given IV diazepam to settle the spasms and kept under constant observation. Gradually the effects began to ease - I had stopped the medication just in time.
It took me a further two weeks before I was back to normal.
As I mentioned, although this is potentially fatal, it is EXTREMELY RARE. So rare my psychiatrist had to complete a 'yellow letter' to the FDA to notify them of it with relation to Cymbalta.
I have tried 5 other anti-deps in my time and this is the only one from which I have suffered this effect. I know many people for whom it has worked wonders - it just wasn't the one for me.